# SDR SWIA2017111443985

- Difficulty date: October 17, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO HOLES ON THE RT SIDE & ON HOLE ON THE LT SIDE TO BE OUT LIMITS.  REPAIRED THE HOLES ON THE MLG TRUNNION FITTING IAW REO.
